Kids Library Home

Welcome to the Kids' Library!

Search for books, movies, music, magazines, and more.

     
Available items only
Add Marked to Bag Add All On Page
Authors (1-2 of 2)
Gibson J S John Sevier 1934
1
ElectronicResource GovDoc
 

Numerical approximation for the infinite-dimensional discrete-time optimal linear-quadratic regulato


Gibson, J. S. (John Sevier), 1934-, author.
Hampton, Virginia : Institute for Computer Applications in Science and Engineering, NASA Langley Research Center ; Washington, D.C. : National Aeronautics and Space Administration, 1986. 1986

Rating:

Copies

Location Call No. OPAC Message Status
 Axe Federal Documents Online  NAS 1.26:178081    ---  Available
2
ElectronicResource GovDoc
 

Shifting the closed-loop spectrum in the optimal linear quadratic regulator problem for hereditary s


Gibson, J. S. (John Sevier), 1934-
Hampton, Va. : Institute for Computer Applications in Science and Engineering, NASA Langley Research Center, [1986] 1986

Rating:

Copies

Location Call No. OPAC Message Status
 Axe Federal Documents Online  NAS 1.26:178082    ---  Available
Add Marked to Bag Add All On Page
Locate in results
 
    
Available items only